MathSciNet Relay Station
MathSciNet bibliographic data
MR2824680 (2012d:65148) 65L70 (26A33 34A08 45J05)
Esmaeili, Shahrokh; Shamsi, M.; Luchko, Yury Numerical solution of fractional differential equations with a collocation method based on Müntz polynomials. Comput. Math. Appl. 62 (2011), no. 3, 918–929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement